# SDR AALA201904199009

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 13,953 hours, 5,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTS BOTH AFT EMERGENCY PAX EXIT DOOR ASSIST BOTTLES REQUIRES SERVICING. SERVICED DOOR ASSIST BOTTLES IAW AMM 52-22-00.
